# SDR CALA2010090900426

- Difficulty date: August 26, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 37,633 hours, 12,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN THE EMERGENCY EXIT LIGHT SWITCH IS PLACED IN THE ARMED POSITION THE LIGHTING, EMERGENCY FWD CIRCUIT BREAKER OPENS (POPS OUT).  REMOVED AND REPLACED BATTERY CHARGER POWER SUPPLY PER AMM 33-51 -06-960-05.  PERFORMED OPERATIONAL TEST ON GROUND, OK.
